Journal article icon

Journal article

A probability measure in the space of spectral functions and structure functions

Actions


Access Document


Authors


Journal:
Nuclear Physics B - Proceedings Supplements
Volume:
152
Issue:
1
Pages:
57-60
Publication date:
2006-02-05
DOI:
ISSN:
0920-5632
URN:
uuid:38555896-5c3a-48a4-b5fd-4a668e81360c
Source identifiers:
477574
Local pid:
pubs:477574

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP